2.50
Hdl Handle:
http://hdl.handle.net/10143/126124
Title:
Myocardial infarction during long-term anticoagulant therapy.
Authors:
Hjort, Peter Fredrik; Molne, Kåre
Citation:
Acta medica Scandinavica 1964, 176:693-700

Full metadata record

DC FieldValue Language
dc.contributor.authorHjort, Peter Fredriken
dc.contributor.authorMolne, Kåreen
dc.date.accessioned2011-03-29T15:15:32Z-
dc.date.available2011-03-29T15:15:32Z-
dc.date.issued1964-12-
dc.identifier.citationActa medica Scandinavica 1964, 176:693-700en
dc.identifier.issn0001-6101-
dc.identifier.pmid14260810-
dc.identifier.urihttp://hdl.handle.net/10143/126124-
dc.language.isoenen
dc.subjectVDP::Medisinske Fag: 700::Klinisk medisinske fag: 750en
dc.subject.meshAnticoagulantsen
dc.subject.meshCoronary Diseaseen
dc.subject.meshDrug Therapyen
dc.subject.meshGeriatricsen
dc.subject.meshMyocardial Infarctionen
dc.titleMyocardial infarction during long-term anticoagulant therapy.en
dc.typeJournal articleen
dc.typepeer revieweden
dc.identifier.journalActa medica Scandinavicaen
All Items in HeRA are protected by copyright, with all rights reserved, unless otherwise indicated.